MathSciNet Relay Station
MathSciNet bibliographic data
MR2030146 (2004j:34202) 34M35 (12H20 34M15)
Beukers, Frits; van der Waall, Alexa Lamé equations with algebraic solutions. J. Differential Equations 197 (2004), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement